| Catalog Number |
SSL-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade i.Healthcare professional later reported rupture.This record is for right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the device.¿ rupture: not observed openings during the analysis.¿ malposition: unable to observe as it is not related to the device.¿ crease / folding of implant: observed as per the investigation procedures wear abrasion and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description